Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 1, 2012Fannin County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 1, 2012, 8:31 PM EDT for Fannin County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 8:31 PM EDT (00:31 UTC)
Expired
Aug 1, 2012, 9:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

County Fannin County, GA

The radar

The Northeast Alabama radar (KHTX), 149 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1449 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS82 KFFC 020031
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT WED AUG 1 2012

GAZ006-007-020115-
831 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 915 PM EDT...

AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES MILL...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FANNIN AND GILMER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE COHUTTA WILDERNESS...JONES MILL...COLWELL
AND HIGDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3480 8437 3480 8454 3498 8459 3499 8441
TIME...MOT...LOC 0029Z 350DEG 4KT 3492 8451

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:08 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 1, 8:08 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED AUG 1 2012

.PREV DISCUSSION... /ISSUED 252 PM EDT WED AUG 1 2012/

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOW MOSTLY CLEAR SKIES OVER THE AREA.  THERE
IS SOME CU BEGINNING TO DEVELOP ACROSS WEST AND CENTRAL GA SO THIS
LOOKS LIKE IT COULD BE THE BEGINNING OF SOME ISOLATED SHRA/TSRA THIS
AFTERNOON/EVENING. THERE IS A WEAK STATIONARY BOUNDARY OVER N GA
THAT MAY ACT AS A FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT.
THE KEY IS GOING TO BE JUST HOW MUCH DRIER AIR HAS FILTER INTO THE
AREA UNDER THE WEAK RIDGE BUILDING IN FROM THE NORTH AND HOW STRONG
IS THE INSTABILITY ACROSS THE AREA. LOOKS LIKE WE WILL SEE SOME
ISOLATED TO SCATTERED SHRA/TSRA DEVELOP ACROSS NORTH GA BUT IT
SHOULD DISSIPATE OUT SHORTLY AFTER SUNSET. MOISTURE INCREASES SOME
THURSDAY FROM THE NORTH AS THE RIDGE BREAKS DOWN A BIT MORE THROUGH
THE END OF THE WEEK. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE
SHORT TERM.

01

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
UPPER LEVEL HIGH PRESSURE RIDGE REMAINS SITUATED OVER TEXAS
INTO THE EXTENDED PERIOD...WITH NORTHWEST FLOW PREVAILING ACROSS
THE TENNESSEE VALLEY AND INTO GEORGIA. THIS FLOW WILL CONTINUE TO
USHER UPPER LEVEL DISTURBANCES INTO THE REGION INTO THE WEEKEND.
THESE FEATURES...COMBINED WITH AMPLE DAYTIME HEATING WILL KEEP
SLIGHT CHANCE TO CHANCE THUNDERSTORMS ACROSS THE AREA. INTO EARLY
NEXT WEEK...HIGH PRESSURE RIDGE OVER THE ATLANTIC BECOMES MORE
DOMINANT ACROSS THE SOUTHEAST AS LOW PRESSURE DEEPENS OVER SOUTH
CENTRAL CANADA. THIS LOW WILL DRAG A FRONTAL BOUNDARY THROUGH THE
TENNESSEE VALLEY BY MONDAY MORNING...AND PUSH INTO NORTHWEST
GEORGIA BY MONDAY AFTERNOON. TIMING OF THIS SYSTEM AS IT PUSHES
THROUGH DIFFERS SLIGHTLY BY MODEL...SO HAVE MADE NO MAJOR
ADJUSTMENTS TO THE CURRENT FORECAST BASED ON THE UNCERTAINTY. HIGH
PRESSURE BUILDS BACK INTO THE REGION BEHIND THE FRONT...AND
ANTICIPATE DIURNALLY DRIVEN CONVECTION TO RETURN BY MID WEEK.
PREVIOUS FORECAST CONTINUES TO APPEAR ON TRACK...AND HAVE ADDED
THE PREVIOUS DISCUSSION BELOW...

31

/ISSUED 438 AM EDT WED AUG 1 2012/
LITTLE CHANGE IN THE PATTERN...HENCE THE SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS TO CONTINUE.

UPPER LEVEL LOW REMAINS OVER TEXAS AS STORM SYSTEM RIDE OVER THE
TOP THROUGH THE PLAINS AND OHIO VALLEY. THE HIGH OFF THE COAST
CONTINUES TO HOLD A WARM MOIST AIR MASS OVER THE SOUTHEAST...
THOUGH THE GFS MAINTAINS A HIGHER MEAN RH OVER THE AREA THAN DOES
THE ECMWF. THE GFS SOLUTION PREFERRED. SUNDAY NIGHT INTO MONDAY
THEY BOTH HAVE A COLD FRONT MOVING THROUGH EASTERN TENNESSEE AND
INTO NORTHERN GEORGIA MONDAY MORNING. IT SETTLES INTO
CENTRAL/SOUTH GEORGIA AND WEAKENS BY TUESDAY...BUT PLENTY OF MOISTURE
REMAINS OVER THE AREA TO CONTINUE THE AFTERNOON AND EVENING
THUNDERSTORMS. LIKEWISE...SEE NO CHANGE IN THE TEMPERATURES
THROUGH THE PERIOD.

37

&&

.AVIATION...
00Z UPDATE...
VFR CIGS EXPECTED WITH SOME MVFR VSBYS POSSIBLY EARLY THURSDAY
MORNING. STORM AND SHOWER ACTIVITY HAS MOSTLY DIMINISHED THIS
EVENING NEAR THE MAJORITY OF TAF SITES...HOWEVER THERE IS AN
ISOLATED CHANCE OF THUNDERSTORM DEVELOPMENT BEFORE MIDNIGHT. VSBYS
OF 4SM WITH BR ARE POSSIBLE IN THE EARLY MORNING THOUGH NOT
EXPECTING AS LOW AS THE PREVIOUS DAY. WINDS SHOULD STAY LIGHT OUT
OF THE WEST TO WNW OR VRB OVERNIGHT AND BECOME MORE SW UNDER 10KTS
THURSDAY. THERE IS A LOW CHANCE FOR CONVECTION THURSDAY
AFTERNOON...HOWEVER FEEL PROB30 FROM 19-23Z IS JUSTIFIABLE.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE IN CONVECTION THURSDAY.
HIGH CONFIDENCE ALL ELSE.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  95  72  91 /  20  20  20  40
ATLANTA         75  95  74  90 /  20  20  20  40
BLAIRSVILLE     65  88  65  86 /  20  20  20  40
CARTERSVILLE    67  94  69  92 /  20  20  20  40
COLUMBUS        74  97  74  94 /  20  20  20  40
GAINESVILLE     73  94  73  90 /  20  20  20  40
MACON           74  96  73  94 /  20  20  20  30
ROME            71  96  71  94 /  20  20  20  50
PEACHTREE CITY  70  94  71  91 /  20  20  20  40
VIDALIA         74  97  74  93 /  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...03
Hazardous weather outlook, Aug 1, 5:45 AM EDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT WED AUG 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
545 AM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS THROUGH TONIGHT WITH A FEW POSSIBLY
SEVERE.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY EXTENDING ACROSS THE STATE WILL MEANDER
SOUTH AND NORTH OVER THE NEXT COUPLE OF DAYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT
LIGHTNING.

.DISCUSSION...
A MOIST AIR MASS REMAINS OVER THE AREA...AND COUPLED WITH THE
DAYTIME HEATING TO DESTABLIZE THE ATMOSPHERE SCATTERED CONVECTION
CAN BE EXPECTED DURING THE EVENING HOURS. THE FRONT MEANDERING
ACROSS THE STATE WILL ALSO POSE AS A FOCUSING MECHANISM FOR
CONVECTIVE DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 1, 6:26 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT WED AUG 1 2012

GAZ045-046-048-057-012315-
626 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...NEWTON...DEKALB AND HENRY COUNTIES UNTIL 715 PM EDT...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEVIEW ESTATES...MOVING SOUTHEAST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...NEWTON...DEKALB AND HENRY COUNTIES THROUGH 715 PM EDT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3358 8426 3359 8424 3361 8426 3370 8425
      3372 8394 3344 8380 3343 8391 3344 8393
      3343 8395 3341 8428
TIME...MOT...LOC 2226Z 334DEG 11KT 3368 8407
Special weather statement, Aug 1, 7:39 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT WED AUG 1 2012

GAZ006-008-009-020030-
739 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 830 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES NORTH OF GUMLOG TO
MCCAYSVILLE-COPPERHILL...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...TOWNS AND FANNIN COUNTIES THROUGH 830 PM EDT. SOME
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
      3478 8383 3469 8417 3499 8447 3500 8355
TIME...MOT...LOC 2339Z 306DEG 17KT 3512 8398 3502 8409
          3500 8441
Local storm report, Aug 1, 7:59 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             4 SSW LINWOOD           34.66N 85.32W
08/01/2012  E1.00 INCH       WALKER             GA   OTHER FEDERAL

            NOAA RESEARCH GROUP RELAYED A REPORT OF QUARTER SIZED
            HAIL.

&&

AGIBBS
Local storm report, Aug 1, 8:01 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     LAFAYETTE               34.71N 85.28W
08/01/2012                   WALKER             GA   911 CALL CENTER

            WALKER COUNTY 911 RELAYED A REPORT OF 5 TREES DOWN IN THE
            SOUTHERN PART OF THE COUNTY. TIME IS BASED ON RADAR.

&&

AGIBBS
Special weather statement, Aug 1, 8:08 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED AUG 1 2012

GAZ106-020045-
808 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN CRISP COUNTY UNTIL 845 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT EARLY...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FORT EARLY AND ARABI. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3189 8394
      3189 8380 3184 8368 3180 8368 3180 8380
TIME...MOT...LOC 0008Z 352DEG 8KT 3183 8386
Special weather statement, Aug 1, 8:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT WED AUG 1 2012

GAZ006-007-020115-
831 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 915 PM EDT...

AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONES MILL...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FANNIN AND GILMER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE COHUTTA WILDERNESS...JONES MILL...COLWELL
AND HIGDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3480 8437 3480 8454 3498 8459 3499 8441
TIME...MOT...LOC 0029Z 350DEG 4KT 3492 8451

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 1, 8:46 PM EDTSpecial Weather StatementFFCMurray44 min
Aug 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield41 min
Aug 1, 9:11 PM EDTSpecial Weather StatementFFCFannin49 min
Aug 1, 9:48 PM EDTSpecial Weather StatementFFCWhitfield57 min
Aug 1, 10:15 PM EDTSpecial Weather StatementFFCDade60 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Aug 1, 11:11 PM EDTSpecial Weather StatementFFCBartow49 min
Aug 1, 11:51 PM EDTSpecial Weather StatementFFCChattooga39 min
Aug 2, 12:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Aug 2, 12:49 PM EDTSpecial Weather StatementFFCDodge26 min
Aug 2, 12:55 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen50 min
Aug 2, 1:15 PM EDTSpecial Weather StatementFFCSumter30 min
Aug 2, 1:27 PM EDTSpecial Weather StatementFFCJefferson48 min
Aug 2, 1:43 PM EDTSpecial Weather StatementFFCHouston47 min
Aug 2, 1:59 PM EDTSpecial Weather StatementFFCWilcox46 min
Aug 2, 2:00 PM EDTSpecial Weather StatementFFCTelfair45 min
Aug 2, 2:02 PM EDTSpecial Weather StatementFFCWheeler43 min
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox41 min
Aug 2, 2:11 PM EDTSpecial Weather StatementFFCJenkins49 min
Aug 2, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Aug 2, 2:29 PM EDTSpecial Weather StatementFFCTalbot46 min
Aug 2, 2:39 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Toombs, Wheeler51 min
Aug 2, 2:54 PM EDTSpecial Weather StatementFFCJohnson51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 2, 3:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor39 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson38 min
Aug 2, 3:55 PM EDTSpecial Weather StatementFFCLaurens50 min
Aug 2, 3:58 PM EDTSevere Thunderstorm WarningFFCLaurens16 min
Aug 2, 4:13 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Aug 2, 4:40 PM EDTSpecial Weather StatementFFCWebster35 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCMarion, Stewart38 min
Aug 2, 5:32 PM EDTSpecial Weather StatementFFCSpalding43 min
Aug 2, 6:13 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 2, 6:33 PM EDTSpecial Weather StatementFFCLamar, Spalding42 min
Aug 2, 6:53 PM EDTSpecial Weather StatementFFCFulton37 min
Aug 2, 7:56 PM EDTSpecial Weather StatementFFCDeKalb49 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.